# SDR CALA2018020200407

- Difficulty date: January 31, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,297 hours, 27,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N52151
- Condition: Corroded
- Location: Bs 1440-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL  OF AFT CARGO RH TRANSITION PANEL,  FOUND THE LOWER ANGLE CORRODED BETWEEN BS 1440 TO 1460, STRINGER 27R..  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02, PG 1-10, AND DWG 146N8522.
